CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Giladi-E"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2002
Number of items: 1.

2002

Giladi, Eldar and Keller, Herbert B. (2002) Space-time domain decomposition for parabolic problems. Numerische Mathematik, 93 (2). pp. 279-313. ISSN 0029-599X. https://resolver.caltech.edu/CaltechAUTHORS:20190829-131534035

This list was generated on Sun Oct 20 06:01:28 2019 PDT.